Notices

Life without morphine ​​​​​​​

Old 05-07-2021, 11:26 AM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: May 2021
Posts: 2
Life without morphine ​​​​​​​

Off prescription morphine after months taking it. Had the surgery I needed so I don't need the pain relief any longer. It's 24 hours since I had my last (tiny) dose - GP is overseeing my withdrawal - but I'm crippled by panic and anxiety. Life also seems bleak and colourless without it. In new territory here - please help ❤.
JaneHermione71 is offline  
Old 05-07-2021, 02:42 PM
  # 2 (permalink)  
Administrator
 
Dee74's Avatar
 
Join Date: Apr 2007
Location: Australia
Posts: 204,886
Hi and welcome Jane
I just wanted you to know your post was read and you’re not alone.

Panic and anxiety are very normal in situations like this, but things will get better

Hope you post again

D
Dee74 is offline  
Old 05-07-2021, 04:57 PM
  # 3 (permalink)  
Administrator
 
Anna's Avatar
 
Join Date: Aug 2003
Location: Dancing in the Light
Posts: 58,654
Hi Jane,

I'm glad that your GP is involved and I know you can get through this.
Anna is offline  
Old 05-07-2021, 10:16 PM
  # 4 (permalink)  
Member
Thread Starter
 
Join Date: May 2021
Posts: 2
Sleep

Thank you Anna and Dee74 - I've just woken up from a good night's sleep, and things are looking a little brighter this morning.
JaneHermione71 is offline  
Old 05-07-2021, 10:31 PM
  # 5 (permalink)  
Administrator
 
Dee74's Avatar
 
Join Date: Apr 2007
Location: Australia
Posts: 204,886
thats great to hear, Jane

D
Dee74 is offline  
Old 05-16-2021, 03:35 PM
  # 6 (permalink)  
Member
 
stickyone's Avatar
 
Join Date: Apr 2020
Posts: 635
Smile

Originally Posted by JaneHermione71 View Post
Off prescription morphine after months taking it. Had the surgery I needed so I don't need the pain relief any longer. It's 24 hours since I had my last (tiny) dose - GP is overseeing my withdrawal - but I'm crippled by panic and anxiety. Life also seems bleak and colourless without it. In new territory here - please help ❤.
The physical withdraw will taper off. Its the menatl side that takes some time to recover. If you have not started yet exercise is the best thing for the mind and the body. It wil create balance alongside some healthy food to fuel the body. Hydrate daily you will be surprise by how much water can do. 👍
stickyone is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 01:36 AM.